MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a biceps repair procedure upon inserting the ar-1662bc swivelock biocomposite the threads were damaged.Additional information received on 8/17/2020: the bone was prepped by drilling a 6.0mm lopro.After the anchor failed, the surgeon drilled a 2.5 hole and an 8.0 lopro.The surgeon used a 90 degree straight passer and passed the suture through both holes while inserting the tendon into the 8.0mm hole and tied the suture.The implant was discarded.

Brand Name
SUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10482083
Report Number1220246-2020-02108
Device Sequence Number19137165
Product Code MAI
UDI-Device Identifier00888867020566
UDI-Public00888867020566
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberSUTR ANCH SWVLK TENOD BIOCOM 6.25X19.1MM
Device Catalogue NumberAR-1662BC
Device Lot Number10602544
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;